# SDR CA190903013

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,161 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 350A37129004
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,999 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 24 MONTH 600 HOUR INSPECTION ENGINEER WAS PLACING TAPE ON UPPER FLANGE TO KEEP DUST ETC FROM GOING INSIDE MAST UPON REMOVING TAPE SOME PRIMER PAINT FROM INSIDE THE MAST CAME OFF SHOWING CORROSION. THE MAST WAS SENT TO THE MANUFACTURER AS THERE WERE NO LIMITS IN THE MANUAL TO CLEAN UP CORROSION AND MEASURE INSIDE DIAMETER. THE MANUFACTURER SENT BACK INSPECTION REPORT STATING THAT THE CREATED CORROSION WERE BEYOND LIMITS SHAFT TO BE REMOVED FROM SERVICE . SHAFT ONLY HAD 2999.8 HOURS. (TC# 20190903013)
